# SDR DALA2015082005076

- Difficulty date: August 18, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,181 hours, 43,932 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT ELEVATOR INBD TAB WITH LIGHTNING STRIKE AND DAMAGE TO T/E OF TRIM TAB OF MORE THAN 6".  R & R LT ELEVATOR CONTROL TAB IAW AMDS CARD 2730-4634.
